# SDR SWI2024F00109

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 37,124 hours, 34,911 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Part number: UNKNOWN
- Condition: Activated
- Location: Wing Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WE RECEIVED A WING OVERHEAT WARNING MSG AND THEN ANTI ICE DUCT WARNING MSG ON CLIMB OUT FROM DEN, RAN QRH AND IT CLEARED BOTH MSGS. TURNED IT BACK ON AND GOT BOTH MSG AGAIN. DID NOT LAND OVERWEIGHT AND DID NOT DECLARE EMERGENCY. (FLIGHT 4663 FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS.
